# SDR USAA2009091692541

- Difficulty date: September 16, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 51,109 hours, 35,760 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - MAJOR REPAIR - CRACK IN FUSELAGE SKIN AT BS 727D, S23R.  REPAIRED FUSELAGE SKIN AT BS 727D, S23R IAW B737 SRM 53-00-01 REPAIR 31.
